The Lorentzian splitting theorem without the completeness assumption

Research output: Contribution to journalArticle

23 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)373-387
Number of pages15
JournalJournal of Differential Geometry
Volume29
Issue number2
StatePublished - 1989

Fingerprint

Completeness
Theorem

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology
  • Analysis

Cite this

The Lorentzian splitting theorem without the completeness assumption. / Galloway, Gregory J.

In: Journal of Differential Geometry, Vol. 29, No. 2, 1989, p. 373-387.

Research output: Contribution to journalArticle

@article{2b9bcd8c3a21443dab50702550b3f0fc,
title = "The Lorentzian splitting theorem without the completeness assumption",
author = "Galloway, {Gregory J}",
year = "1989",
language = "English (US)",
volume = "29",
pages = "373--387",
journal = "Journal of Differential Geometry",
issn = "0022-040X",
publisher = "International Press of Boston, Inc.",
number = "2",

}

TY - JOUR

T1 - The Lorentzian splitting theorem without the completeness assumption

AU - Galloway, Gregory J

PY - 1989

Y1 - 1989

UR - http://www.scopus.com/inward/record.url?scp=84972499171&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972499171&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84972499171

VL - 29

SP - 373

EP - 387

JO - Journal of Differential Geometry

JF - Journal of Differential Geometry

SN - 0022-040X

IS - 2

ER -